sadface Posted April 19, 2012 Share Posted April 19, 2012 So I have been off of meds for the last 10 days or so (it feels weird not to have to remember to take pills) and the withdrawal symptoms are for the most part gone. No more of the room spinning or my brain zapping for now. My mood has been pretty low recently. Part of the time I am numb and other times I just cry out of no where over stupid things or nothing. I like not being on meds. I stopped my birth control too so I feel clean without all that crap in my body, but I can't deny that my mood is still bad. I have been thinking about starting Prozac which my doc gave me like 3 weeks ago and I still havent taken. I am really worried about side effects though and I am worried that I will want to cut or burn again since when I went on zoloft those feelings came up a lot. I really really hate side effects and would rather just be depressed than be a sweaty nauseous dizzy disoriented mess. I was talking to my aunt about medication, and she said she also had a hard time on zoloft and was suicidal then and prozac was not much better. I am thinking that since she is related to me and also had a hard time on zoloft, that her experience with prozac might be a warning. She recommended that I try Effexor XR which is what she takes and she feels like she has minimal side effects. I am wondering if anyone has experience following a relatives path for medicine? Is it worth trying the prozac or should I just skip it since my aunt had a hard time on it just like zoloft which I also hated? I also know that Effexor is a newer drug so that means it's more advanced maybe but it also could mean it hasn't been studied enough. I dont know I havent even decided if I want to go back on medicine but I do have low days a lot and I can get really angry or anxious really fast out of no where which I hate. I feel like this is a lose lose situation. Any suggestions appreciated. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.